MathSciNet Relay Station
MathSciNet bibliographic data
MR55735 53.0X
Hopf, Eberhard On an inequality for minimal surfaces $z=z(x,y)$. J. Rational Mech. Anal. 2, (1953). 519–522.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement